International Journal of Statistics and Applied Mathematics
2017, Vol. 2, Issue 1, Part A
Conjugacy class sizes of some real elements and solvability of finite groupsAuthor(s):
Qingjun Kong and Zaiqiu HanAbstract:
Let G be a finite group. We mainly investigate how certain arithmetical conditions on conjugacy class sizes of all real elements of prime power orders of G influence the solvability of G. Some known results are generalized.
Mathematics Subject Classification: 20D15, 20E45 Pages: 64-65 | Views: 677 | Downloads: 15Download Full Article: Click Here
How to cite this article:
Qingjun Kong and Zaiqiu Han. Conjugacy class sizes of some real elements and solvability of finite groups. International Journal of Statistics and Applied Mathematics. 2017; 2(1): 64-65.